Über die Riemannsche Einbettungsgeometrie der Veronesemannigfaltigkeiten.

Siegfried Steiner

Manuscripta mathematica (1977)

  • Volume: 20, page 277-300
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Steiner, Siegfried. "Über die Riemannsche Einbettungsgeometrie der Veronesemannigfaltigkeiten.." Manuscripta mathematica 20 (1977): 277-300. <http://eudml.org/doc/154443>.

author = {Steiner, Siegfried},
journal = {Manuscripta mathematica},
pages = {277-300},
title = {Über die Riemannsche Einbettungsgeometrie der Veronesemannigfaltigkeiten.},
url = {http://eudml.org/doc/154443},
volume = {20},
year = {1977},

AU - Steiner, Siegfried
TI - Über die Riemannsche Einbettungsgeometrie der Veronesemannigfaltigkeiten.
JO - Manuscripta mathematica
PY - 1977
VL - 20
SP - 277
EP - 300
UR - http://eudml.org/doc/154443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.